# SDR SWAA2023012383868

- Difficulty date: December 21, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,904 hours, 15,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE  FITTING JUST ABOVE DEFLECTION CONTROL RIB BETWEEN I/B AND O/B FLAPS 2EA ATTACH FASTENER BOLTS TO THE CONTROL RIB HOLES ELONGATED. (HEAD SIDE).   REMOVED 2 EACH BOLTS FROM DEFLECTION CONTROL RIB UPPER TAB PER SRM 51-40-02.  PERFORMED HFEC INSPECTION OF DAMAGE CUTOUT OF LT DEFLECTION RIB TAB IAW NDT MANUAL 51-00-00 PART 6 PROCEDURE 23. NO DEFECT NOTED.   CUT OUT & REMOVED THE DAMAGE OF THE DEFLECTION CONTROL RIB UPPER TAB IAW SRM 57-51-02-2R-4, REPAIR 4.  OTBD  REPAIR DOUBLER FABRICATED.  HEAT TREATED AND PLATED  IAW SRM 57-51-02-2R-4,  FABRICATED FILLERS IAW SRM 57-51-02-2R-4.  INSTALLED NR 3 PLATE, FILLER AND DOUBLER ON CONTROL RIB IAW SRM 57-51-02-2R-4.  REPAIRED RIB PER SRM 57-51-02-2R-4.
